# SDR C77A20150910004

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,625 hours, 6,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE MAIN CABIN LT FLOOR TRACK, PN 170-03264-001, HAS MULTIPLE AREAS OF CORROSION, BETWEEN FRAME 13 & 19, Y=260.4, ZONE 200, BL 260.  R & R LT FLOOR TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19451282B2 IAW EO E175-53MR-061 REV 5 WO 1955089.
